| Model Number |
BD-410X-2055 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device was returned to olympus for evaluation, as the device has been discarded by the user facility staff after the procedure.The cause of the reported event cannot be conclusively determined.The investigation in ongoing, and if new information becomes available later, this report will be supplemented accordingly.
Event or Problem Description
An olympus territory manager reported a complaint on behalf of the customer, stating that during an unspecified procedure, the customer had six balloons popped inside of patients.They have all been 18-20mm balloons and believed to all wire-guided.The balloons were completely retrieved from the patient.There was no patient harm reported.This is 1 of 6 reports: 1 of 6: c22475186 | model bd-410x-2055 | lot #354263.2 of 6: c22500330 | model bd-410x-2055 | lot #345028.3 of 6: c22500356 | model bd-410x-2055 | lot # ¿unknown¿.4 of 6: c22500379 | model bd-410x-2055 | lot # ¿unknown¿.5 of 6: c22500393 | model bd-410x-2055 | lot # ¿unknown¿.6 of 6: c22500405 | model bd-410x-2055 | lot # ¿unknown¿.
Additional Manufacturer Narrative
This supplemental report is being submitted to correct multiple fields.See corrections to: b1, b2, h1, and h6.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation results, which stated that no physical evaluation was performed, as the subject device was discarded by the customer.As a result, definitive root cause cannot be determined.The legal manufacturer further stated that the likely cause of the reported phenomenon is due to the insertion through scrapping or gouging when passing through the endoscope.The dhr for the finished device was reviewed and no abnormalities in documentation or process were noted.